Archived

This topic is now archived and is closed to further replies.

hello880

Worried... Is This Accutane Dosage Too High?

5 posts in this topic

My doctor put me on 60 mg of accutane for the first month... and is it too high for my weight? I'm about 115 pounds 5'4"... And she said if everything goes smoothly, she may bump me up to a higher dosage later... I'm really worried now sad.png

Share this post


Link to post
Share on other sites

A lower initial dosage would be wise as it will minimize the severity of the initial breakout. I would ask your derm if you can start on 10 mg a day and slowly work your way up to a higher dosage.

Share this post


Link to post
Share on other sites

A lower initial dosage would be wise as it will minimize the severity of the initial breakout. I would ask your derm if you can start on 10 mg a day and slowly work your way up to a higher dosage.

I'm not as worried about the IB as I am about the side effects... would it make it better in the long run if I just start at 60 mg and do 60 mg the whole time, instead of starting low and going higher and higher and end up having to do extra months?

Already on my second day of 60 mg and my lips are super chapped :(

Share this post


Link to post
Share on other sites

Not sure the side effects really take effect after just 2 days, so try and not focus on them. If you find they're too much to handle after a few weeks, then you can always just switch to a lower dose.

Share this post


Link to post
Share on other sites

Its pretty much fine its usually 1mg for 1kg well thats what I've heard and you would be 52kg? Sorry if I'm wrong but yes 60mg is fine

The only time she will bump you up is if progress is a little slow and its not taking too much effect

If she bumps up your dosage and she goes higher than 80mg try and resist and say you'd like no higher than 80mg

I should be on 80mg for my weight but I'm only on 40 as its working just as well

1 person likes this

Share this post


Link to post
Share on other sites